# SDR AUS20021118

- Difficulty date: August 28, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2781032273
- Condition: Leaking
- Location: Hyd System
- Part time: 8,225 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) LT MAIN LANDING GEAR DOWN' HYDRAULIC LINE LEAKING.
